# SDR ASOA04126

- Difficulty date: February 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIPS AT FS 484, RBL 28 AND LBL 28 OUTBOARD WING BOX FLOOR AREA WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CLIPS AT FS 484, RBL 28 AND LBL 28 OUTBOARD WING BOX FLOOR AREA IAW ASA EO 600-53-0111.  (M)
